# SDR DL76G991130

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, FOUND FUEL LEAKING ON RT WING.  FOUND SURGE BOX RELIEF VALVE LEAKING.  RESEATED, LEAK CHECKS NORMAL.
